# SDR 98ZZZX1061

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9303D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1113
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,400 hours
- Component: 12810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, BOTH MAIN LANDING GEAR ACTUATOR HOUSINGS PN 1281001-3 WERE INSPECTED AS PART OF A FLEET INSPECTION AND BOTH HOUSINGS WERE FOUND CRACKED IN THE SAME AREA JUST BELOW THE BEARING PN S1997C7-8.  BOTH ACTUATORS WERE REPLACED.
